MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; RAIL, XTRA TALL(SOLD AS PAIR),F/FCE

Medline Industries, LP MEDLINE; RAIL, XTRA TALL(SOLD AS PAIR),F/FCE
Catalog Number FCE1232RSRXT
Medical Device Problem Codes Loose or Intermittent Connection (1371); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the screw that holds the bed from going down when pressing the release button is loose/won't screw in properly.It will not hold the rail in the position that they choose anymore.".
 
Additional Manufacturer Narrative
It was reported that the screw that holds the bed from going down when pressing the release button is loose and won't screw in properly, and it will not hold the rail in the position that they choose anymore; no injuries were reported.Medline received 1 each of xtra tall rails in used condition and checked this, determining it is not a screw but a locking pin that fell out; the customer used black tape to hold it in place, and the product was inspected per pic-00374.The customer complaint was confirmed, and the result of the pic testing was functional defect.The locking pin fell out due to a missing c-clip, which is needed for the locking mechanism to work as designed; the c-clip was not returned, and the cause was recorded as cannot determine cause w/received sample.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
RAIL, XTRA TALL(SOLD AS PAIR),F/FCE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkat gaanuthula
three lakes drive
northfield, IL 60093--275
MDR Report Key50872167
Report Number1417592-2026-49256
Device Sequence Number9425552
Product Code FNL
UDI-Device Identifier40080196326106
UDI-Public40080196326106
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberFCE1232RSRXT
Device Lot Number54122100001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/11/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown